# SDR USAA920081924

- Difficulty date: October 2, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 56,116 hours, 37,851 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W15006722
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL C17 EEL NR 6097753 EMERGENCY EXIT LIGHT AT SEAT NR 21 LT DOES NOT WORK PROPERLY.  REPAIRED WIRING ON ELECTRICAL BUNDLE W150-067-22 IAW SWPM 20-10-13 AND WDM 33-51-21.
